# SDR Q2SA20161130365

- Difficulty date: November 30, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. UPPER FUSELAGE EXTERIOR FUSELAGE, AT BS701 BETWEEN STR3L AND STR4L SKIN SECTION WITH LIGHTNING STRIKE. REPAIRED FUSELAGE SKIN AT BS701 BETWEEN STR3L AND STR4L DUE TO LIGHTNING STRIKE IAW SRM 53-00-01 REPAIR 19 FIG201 SECTION II.
